# SDR DALA2022042803009

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 16,712 hours, 8,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EEPL LIGHTS INOP. REMOVED ,REPLACED, AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF EPSU 11WL IAW A321 AMM 33-51-38. (LP# 2212340)
